An extension to fields of positive characteristic of Mather's construction of the Thom-Boardman sequence
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 11 (1978) no. 1, pp. 1-28.
@article{ASENS_1978_4_11_1_1_0,
     author = {Villamayor, Orlando E.},
     title = {An extension to fields of positive characteristic of {Mather's} construction of the {Thom-Boardman} sequence},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {1--28},
     publisher = {Elsevier},
     volume = {Ser. 4, 11},
     number = {1},
     year = {1978},
     doi = {10.24033/asens.1338},
     zbl = {0386.13007},
     mrnumber = {58 #10884},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1338/}
}
TY  - JOUR
AU  - Villamayor, Orlando E.
TI  - An extension to fields of positive characteristic of Mather's construction of the Thom-Boardman sequence
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1978
DA  - 1978///
SP  - 1
EP  - 28
VL  - Ser. 4, 11
IS  - 1
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1338/
UR  - https://zbmath.org/?q=an%3A0386.13007
UR  - https://www.ams.org/mathscinet-getitem?mr=58 #10884
UR  - https://doi.org/10.24033/asens.1338
DO  - 10.24033/asens.1338
LA  - en
ID  - ASENS_1978_4_11_1_1_0
ER  - 
%0 Journal Article
%A Villamayor, Orlando E.
%T An extension to fields of positive characteristic of Mather's construction of the Thom-Boardman sequence
%J Annales scientifiques de l'École Normale Supérieure
%D 1978
%P 1-28
%V Ser. 4, 11
%N 1
%I Elsevier
%U https://doi.org/10.24033/asens.1338
%R 10.24033/asens.1338
%G en
%F ASENS_1978_4_11_1_1_0
Villamayor, Orlando E. An extension to fields of positive characteristic of Mather's construction of the Thom-Boardman sequence. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 11 (1978) no. 1, pp. 1-28. doi : 10.24033/asens.1338. http://www.numdam.org/articles/10.24033/asens.1338/

[1] J. Dieudonné, Le calcul différentiel dans les corps de caractéristique p = 0 (Proc. International Congress of Math., Amsterdam, 1954). | Zbl

[2] R. Fitting, Die determinanten ideale eines modules (Jahresbericht der Deut. Math. Vereinigung, V, 1936, pp. 195-221). | JFM | Zbl

[3] J. Mather, On Thom-Boardman Singularities (Dynamical Systems, ed. M. M. Peixoto, Academic Press, New York, 1973, pp. 233-247). | MR | Zbl

[4] K. R. Mount, Some remarks on Fitting's invariants (Pacific Journal of Math., Vol. 13, 1963, pp. 1353-1357). | MR | Zbl

[5] K. R. Mount and O. E. Villamayor, Taylor Series and Higher Derivations (Publ. Dept. Matematicas, Facultad Ciencias Exactas, Univ. Buenos Aires).

[6] K. R. Mount and O. E. Villamayor, An Algebraic Construction of the Generic Singularities of Boardman-Thom (Publ. Math. I.H.E.S., Vol. 43, 1974, pp. 205-244). | Numdam | MR | Zbl

[7] R. Thom, Les singularités des applications différentiables (Ann. Inst. Fourier, Vol. 6, 1956, pp. 17-86). | Numdam | MR | Zbl

[8] Y. Nakai and S. Suzuki, On M-adic differentials, (J. Sci. Hiroshima Univ., Serie a, 24, 1960). | MR | Zbl

[9] J. Roberts, Singularity subschemes and generic projections (Trans. Amer. Math. Soc., Vol. 212, 1975, pp. 229-268). | MR | Zbl

Cited by Sources: